Show simple item record

dc.contributor.authorPreviato, Emma
dc.contributor.authorShaska, Tony
dc.contributor.authorWijesiri, Sujeeva
dc.date.accessioned2017-12-01T18:14:15Z
dc.date.available2017-12-01T18:14:15Z
dc.date.issued2007-12-15
dc.identifier.citationPreviato, E., Shaska, T., Wijesiri, G.S.: Thetanulls of cyclic curves of small genus. Albanian J. Math. 1(4), 253–270 (2007)en_US
dc.identifier.issn1930-1235
dc.identifier.urihttp://hdl.handle.net/10323/4608
dc.description.abstractWe study relations among the classical thetanulls of cyclic curves, namely curves $\X$ (of genus $g(\X )>1$ ) with an automorphism $\s$ such that $\s$ generates a normal subgroup of the group $G$ of automorphisms, and $g \left( \X/ \<\s\> \right) =0$. Relations between thetanulls and branch points of the projection are the object of much classical work, especially for hyperelliptic curves, and of recent work, in the cyclic case. We determine the curves of genus 2 and 3 in the locus $\mathcal M_g (G, \textbf{C})$ for all $G$ that have a normal subgroup $\langle\s\rangle$ as above, and all possible signatures \textbf{C}, via relations among their thetanulls.en_US
dc.language.isoen_USen_US
dc.publisherAlbanian J. Math.en_US
dc.subjectthetanullsen_US
dc.subjectcyclic curvesen_US
dc.titleThetanulls of cyclic curves of small genusen_US
dc.typeArticleen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record